CSN Login
Members Online: 14

cough and stomach pain

stepet
Posts: 69
Joined: Dec 2003

Hey all I hope everyone is enjoying this holiday season! I just had a quick question. I am suddenly coughing and getting stabbing pain in my stomach. The stomach thing has been on and off for about a month. I never experienced symptoms last time except extreme fatigue. I finished my radiation treatment(all I had) in March of 2003. I was just wondering if this could be related to hodgkins or if I am just being paranoid. Any imput would be helpful. Thanks Sandi

AuthorUnknown
Posts: 1564
Joined: May 2006

Sandi, I am to have my fourth chemo treatment (of six total) a week from today. Lately, I too have been having "stabbing" type pains in my stomach, however, I don't feel like they're gastric at all. In fact, I've experienced the same type pain in my upper and lower back as well as my shoulder areas. I'm sure this is yet one more side effect of the chemo. I hope this helps....Billy (actually, I see now where you only had radiation. Sorry....but maybe this will be useful for others as well.)

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network